# SDR USAA2010011590112

- Difficulty date: December 26, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON STRINGER BETWEEN FR 64 TO FR 67, S26R.  REPLACED STRINGER BETWEEN FR 64 TO FR 67, S26R IAW SRM 51-72-11.
